Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Had D&C severe abdominal pain and heavy discharge. Taken antibiotics, no relief. Is it cervical cancer?

I had a D&C on 11/28/12 and three weeks ago was running a temp of 101.9, with alot of discharge/ pus . went to the ER the did some test and was given two types of antibiotics . saw my OB physician three days after and she assured me that my discharge will clear up after my 10 & 14 days antibiotics meds are over. I was done with my doses on 12/9/12 and on Monday the 10th started my menses until 12/16th. I still have alot of discharge but today when I saw my OB she said all my test don t show anything but she can t explain why i still have a discharge to give it time to clear. I asked her if maybe i might be having cervical cancer and she said no. I need help, cant live with abdominal pains every day and alot of discharge. it s driving me insane!
Asked On : Sat, 22 Dec 2012
Answers:  1 Views:  35
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Thank for asking to HCM
I really appreciate your concern, as such there is history of D&C so the chances of infection is very likely and this will be well responds to the antibiotic in my opinion complete the course of antibiotic, hope this information helps you have nice day.
Answered: Sat, 5 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor